MathSciNet Relay Station
MathSciNet bibliographic data
MR2819705 65C05 (60F05 60G07 65D30)
Kozachenko, Yu. V.; Mlavets, Yu. Yu. Probability of large deviations of sums of random processes from Orlicz space. Monte Carlo Methods Appl. 17 (2011), no. 2, 155–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement